# SDR FDEA201710042852

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 78,916 hours, 18,760 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442275
- Part serial: BECK0667
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ENGINE FAIL LIGHT AT 120KTS. RTO COMPLIED WITH QRH. OLD DISCREPANCY 605 / 77-11. R&R HMU.
